MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT375
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown; not provided.If explanted, give date: not applicable at this time; however, a lens explant has been planned.The planned date was (b)(6) 2019; however, has not been confirmed.(b)(4).Attempts were made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zxt375 19.0 diopter lens rotated 60 degrees counter clockwise resulting in high astigmatism.Initially the doctor thought of re-rotating the lens and see how the patient does before exchanging it.However, the doctor decided to explant the lens.The patient is unable to tolerate spectacle correction due to the distortion.Via follow-up the customer confirmed that the explant is planned for (b)(6) 2019 due to the rotation and high astigmatism.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in the initial mdr section b2 was indicated as other, however the correct response should have been ''required intervention to prevent permanent impairment/damage (devices).The following information was known at the time of the initial report, however was inadvertently not included; section b5: visual acuity information; pre-operative: bat 20/30 20/70 20/>400.Visual acuity post-operative: 20/400.Section e1: the suite number was entered as 20 but it should have been 200.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8809820
Report Number9614546-2019-00634
Device Sequence Number3109556
Product Code POE
UDI-Device Identifier05050474606951
UDI-Public(01)05050474606951(17)210927
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2021
Device Model NumberZXT375
Device Catalogue NumberZXT375U190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer10/08/2019
11/04/2019
10/25/2020
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/16/2019
11/04/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005